M -blocks of solvable groups.

Horváth, E.

Mathematica Pannonica (1997)

  • Volume: 8, Issue: 1, page 37-47
  • ISSN: 0865-2090

How to cite


Horváth, E.. "-blocks of solvable groups.." Mathematica Pannonica 8.1 (1997): 37-47. <http://eudml.org/doc/233115>.

author = {Horváth, E.},
journal = {Mathematica Pannonica},
keywords = {solvable groups; characters; monomiality; subnormal monomiality; -blocks; -blocks; -blocks; -groups; -blocks; -blocks; -blocks; -groups},
language = {eng},
number = {1},
pages = {37-47},
publisher = {University of Miskolc},
title = {-blocks of solvable groups.},
url = {http://eudml.org/doc/233115},
volume = {8},
year = {1997},

AU - Horváth, E.
TI - -blocks of solvable groups.
JO - Mathematica Pannonica
PY - 1997
PB - University of Miskolc
VL - 8
IS - 1
SP - 37
EP - 47
LA - eng
KW - solvable groups; characters; monomiality; subnormal monomiality; -blocks; -blocks; -blocks; -groups; -blocks; -blocks; -blocks; -groups
UR - http://eudml.org/doc/233115
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.